1

votes

Statins and vision loss?

Answered on August 19, 2014
Created July 05, 2012 at 7:27 AM

Does anyone know of any good information (reputable links/studies/etc) on a possible correlation between statin use and vision disturbances/vision loss?

41dfb1a4fecb38d24075ff52f13ccb28

on July 07, 2012
at 04:48 AM

That's awesome! Thank you. Weirdly I had looked at that site before and missed that page somehow. This will help a lot.

41dfb1a4fecb38d24075ff52f13ccb28

on July 05, 2012
at 04:15 PM

Thanks, but I'm not actually on statins. I'm trying to dig up a connection in the literature between statins and vision loss, if there is one, for a non-personal reason.

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

best answer

1
13c5a9f1678d75b93f269cdcf69f14d5

(2339)

on July 07, 2012
at 12:08 AM

Lipitor lists Amblyopia: Dimness of vision as a potential side effect. niacin also can cause this.

start here: http://www.spacedoc.com/statins_eyes

41dfb1a4fecb38d24075ff52f13ccb28

on July 07, 2012
at 04:48 AM

That's awesome! Thank you. Weirdly I had looked at that site before and missed that page somehow. This will help a lot.

-1
7f7069fc4d8d2456cec509d0f9e9bb34

(865)

on July 05, 2012
at 04:04 PM

Look into Traditional Chinese Medicine. Trouble with the liver (which statins essentially shuts down) is associated with blurred vision, dizziness, numbness, and trembling. I would get off the statins and find a good acupuncturist/herbalist, if I were you.

41dfb1a4fecb38d24075ff52f13ccb28

on July 05, 2012
at 04:15 PM

Thanks, but I'm not actually on statins. I'm trying to dig up a connection in the literature between statins and vision loss, if there is one, for a non-personal reason.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!